# SDR RJEF20210104001

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N603AV
- Make and model: Airbus A320-233
- Aircraft serial: 5840
- Aircraft time: 18,586 hours, 11,244 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE FUEL CENTER TANK PUMP 2 LO PR ACTIVATED 40 MINUTES AFTER TAKEOFF, AS PER TSM TASK TASK 28-21-00-810-826-A AND TSM TASK TASK 28-21-00-810-814-A WAS PERFORMED SUBTASK 28-21-00-710-062-C (B-1 AND 3 , FUNCTIONAL TEST OF THE CENTER TANK FUEL CONTROL AMM TASK 28-21-00-720-001-A FUNCTIONAL TEST WAS SATISFACTORY AND IAW SUBTASK 28-21-00-810-063-C.  PERFORMED OPERATIONAL CHECK OF CENTER-TANK FUEL-PUMP GFI AMM TASK 28-18-00-710-801-A.   TEST PASS OK.  10 MINUTES AFTER THE ACTIVATION OF THE ECAM FUEL CENTER TANK PUMP 2 LO PR, THE FUEL CENTER TANK PUMP 1 LO PR ACTIVATED AS WELL.  FUEL CENTER TANK PUMP 1 ENTERED ON DMI/MEL, IAW MEL OR CDL REF 28-21-02-1A FIRST PROVISO, CAT "C".
